# SDR ASAA2014071808602

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 29,108 hours, 8,815 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10752
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 25,573 hours, 7,622 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE RT PACK INDICATED 8PSI AND THE LT PACK INDICATED 40 PSI.   LEVELED OFF AT FL320 FOR SEVERAL MINUTES WITH NO CHANGE.  OUT FINAL ALTITUDE WAS FLIGHT LEVEL 380, AND STILL NO CHANGE.   ACFT PRESSURE PANEL INDICATED NORMAL DURING CLIMB AND AT FL380 THE INDICATED CABIN ALT WAS AT 7000 FT WITH A DIFF OF 8.3.  ACFT GROUNDED. PERFORMED FIM TASK 36-40-00-810-807, FOUND NR 2 ENG BLEED AIR REGULATOR INOPERATIVE.  REPLACED BLEED AIR REGULATOR REF AMM 36-11-03, OPS CHECK GOOD, VERIFIED IDLE RUN.
